Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 1st day on strattera 40mg Stacey fu

Posted by fallsfall on April 23, 2003, at 15:59:48

In reply to Re: 1st day on strattera 40mg, posted by Stacey fu on April 23, 2003, at 14:52:40

I no longer have nausea. I don't think I have other side effects, but I take so many meds that it is hard to tell.

I take it for Depression (and in particular, for a serious lack of energy/initiative/motivation). It has made an incredible difference for me. I used to be able to do 2 things in a day. Now I can do 4 or 5. I still have a ways to go, but I think that the energy is still increasing.

(To be fair, this result is due to taking both Provigil and Straterra - either drug by itself doesn't help much)

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fallsfall thread:205675
URL: http://www.dr-bob.org/babble/20030423/msgs/221810.html